SciELO - Scientific Electronic Library Online

 
vol.37 número2The asymptotic analysis of a Darcy-Stokes system coupled through a curved interfaceOn some Chebyshev type inequalities for the complex integral índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

LARA-AGUILAR, Brenda; OSUNA, Osvaldo  e  WENCES, Giovanni. Oscillations in enzymatic reactions with periodic input. Integración - UIS [online]. 2019, vol.37, n.2, pp.299-306.  Epub 10-Out-2019. ISSN 0120-419X.  http://dx.doi.org/10.18273/revint.v37n2-2019005.

In this work, we prove the existence of periodic solutions for some enzyme catalyzed reaction models subject to periodic substrate input. We also obtain uniqueness and asymptotic stability of the periodic solution of some classes of reaction equations. Numerical simulations are performed using specific substrate functions to illustrate our analytical findings.

MSC2010: 34C25, 92C45, 47H1.

Palavras-chave : Cooperative systems; enzyme kinetics; periodic orbits.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )